my mom had a heart attack a few years back her new dr. gave her albuterol and its causing her to be jittery and nervous
A person not being able to breathe is harder on the heart! I understand your concern-jitteriness and nervousness are definite side effects of albuterol and they usually get better the longer a person uses it. It is very important that she be able to breathe at her best though so she does need to use it.
- Albuterol Information for Consumers
- Albuterol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Albuterol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2009 • 1 answer
Chronic Obstructive Pulmonary Disease -- Acute - My husband uses albutrol nebulizer . The mist comes
Posted 1 Oct 2009 • 1 answer
Posted 6 Feb 2011 • 4 answers
Is there ANY place I can get a coupon for a Ventolin or Albuterol Inhaler---I need them and I cannot
Posted 16 Sep 2014 • 2 answers
Posted 22 Feb 2016 • 0 answers